# SDR DALA2020022601521

- Difficulty date: February 26, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1505271) CRACKED ANGLE SUPPORT ON STA 1300 BTW STR 26LH AND 25LH AT WING TO BODY FUSELAGE AREA. CORRETIVE ACTION: REPAIRED PER B757-200 SRM 53-60-71-2R-1.
